Constrained control problems with convex cost in Hilbert space. (English) Zbl 0343.49010


49K99 Optimality conditions
49K20 Optimality conditions for problems involving partial differential equations
Full Text: DOI


[1] Banks, H. T.; Jacobs, M. Q., An attainable sets approach to optimal control of functional differential equations with function space terminal conditions, J. Differential Eqs., 14, 127-149 (1973) · Zbl 0256.49044
[2] Banks, H. T.; Kent, G. A., Control of functional differential equations of retarded type and neutral type to target sets in function space, SIAM J. Control, 10, 567-594 (1972) · Zbl 0266.49014
[3] Barbu, V., Convex control problems of Bolza in Hibert space, SIAM J. Control, 13, 3 (1975) · Zbl 0301.49003
[4] Barbu, V., On convex control problems of Bolza in Hilbert space, SIAM J. Control, 13, 4 (1975) · Zbl 0301.49003
[5] V. Barbu; V. Barbu · Zbl 0358.49007
[6] Brezis, H., Opérateurs maximaux monotones et semigroupes de contraction dans les espaces de Hilbert, (Math. Studies 5 (1973), North-Holland) · Zbl 0252.47055
[7] Datko, R., A linear control problem in an abstract Hilbert space, J. Differential Eqs., 9, 346-359 (1971) · Zbl 0218.93011
[8] Datko, R., Unconstrained control problems with quadratic cost, SIAM Control J., 11, 32-52 (1973) · Zbl 0254.49023
[9] Delfour, M.-C; Mitter, S. K., Controlability, observability and optimal feedback control of affine hereditary differential systems, SIAM J. Control, 10, 298-328 (1972) · Zbl 0242.93011
[10] Hale, J. K., Functional Differential Equations (1971), Springer-Verlag: Springer-Verlag New York · Zbl 0213.36901
[11] Halanay, A., On a boundary-value problem for linear systems with time-lag, J. Differential Eqs., 2, 47-56 (1966) · Zbl 0142.06104
[12] Lions, J. L., Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles (1968), Dunod-Gauthier-Villars: Dunod-Gauthier-Villars Paris · Zbl 0179.41801
[13] Rockafellar, R. T., Convex Analysis (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N. J · Zbl 0202.14303
[14] Rockafellar, R. T., Saddle-points and convex analysis, (Kuhn; Szego, Differential Games and Related Topics (1971), North-Holland: North-Holland Amsterdam, London) · Zbl 0712.49011
[15] Rockafellar, R. T., Conjugate convex functions in optimal control and the calculus of variations, J. Math. Anal. Appl., 32, 174-222 (1970) · Zbl 0218.49004
[16] Rockafellar, R. T., State constraints in convex control problems of Bolza, SIAM Control J., 10, 691-715 (1972) · Zbl 0224.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.